# SDR 08FDEA03161

- Difficulty date: July 30, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Foreflap
- Component part number: 652656
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E OF LT OB FOREFLAP HAS (2) EA DEEP GOUGES ON UPPER SURFACE.  REMOVED DAMAGED AREA IAW SRM 51-40-20 PAGE 12.  FABRICATED FILLER AND DOUBLER IAW SRM 51-40-20 PAGE 59.  HOT BONDED FILLER AND DOUBLER ON SEALED EDGES AND PRIMED AREA IAW SRM 51-40-20 PARAGRAPH 7-22.
